Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 55, Number 4

All articles in this issue are freely accessible.

A dynamical model for multilayered plates with independent shear deformations
Scott W. Hansen.
Quart. Appl. Math. 55 (1997), 601-621
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486538
On the computation of zeroes of $J_{n}(z)-iJ_{n+1}(z)=0$
D. A. MacDonald.
Quart. Appl. Math. 55 (1997), 623-633
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486539
Kinematic compatibility conditions of third order for a three-dimensional surface vector field
R. S. D. Thomas.
Quart. Appl. Math. 55 (1997), 635-657
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486540
On the stability for linear viscoelastic solids
C. Giorgi and B. Lazzari.
Quart. Appl. Math. 55 (1997), 659-675
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486541
An integro-differential equation arising from an electrochemistry model
Y. S. Choi and Roger Lui.
Quart. Appl. Math. 55 (1997), 677-686
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486542
A free boundary value problem related to the combustion of a solid: flux boundary conditions
John R. Cannon and Alec L. Matheson.
Quart. Appl. Math. 55 (1997), 687-705
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486543
Voltage-current characteristics of a $pn$-diode from a drift-diffusion model with nonlinear diffusion
Ansgar Jüngel and Christian Schmeiser.
Quart. Appl. Math. 55 (1997), 707-721
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486544
On extraordinary semisimple matrix $N(v)$ for anisotropic elastic materials
T. C. T. Ting.
Quart. Appl. Math. 55 (1997), 723-738
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486545
Weak solutions to a phase-field model with non-constant thermal conductivity
Ph. Laurençot.
Quart. Appl. Math. 55 (1997), 739-760
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486546
On an integrodifferential equation arising in a theory of phase transitions in solids
Rohan Abeyaratne and James K. Knowles.
Quart. Appl. Math. 55 (1997), 761-767
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486547
Continuous dependence results for a problem in penetrative convection
Karen A. Ames and Lawrence E. Payne.
Quart. Appl. Math. 55 (1997), 769-790
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486548
Kinetic energy of highly elastic membranes
M. G. Hilgers and A. C. Pipkin.
Quart. Appl. Math. 55 (1997), 791-800
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1486549

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website